# SDR AALA202111163972

- Difficulty date: November 6, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 17,495 hours, 6,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL AT FR 68 AND S23R. REPAIRED LOWER SILL PER SRM 53-41-14-300-001 FIG 001 PRINCIPLE 5.
